Advanced search
Start date
Betweenand

Serguei Popov

CV Lattes GoogleMyCitations ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Rússia

graduated (Mathematics/Applied Mathematics) from Moscow State University (1994) and Ph.D. (Probability Theory) from Moscow State University (1997). Now is Full Professor (MS-6) at University of Campinas (UNICAMP). Works in the general area of Probability and Statistics, focusing on Markov Processes, with the following specific subjects: Markov chains, random environment, random interlacements, branching processes, percolation, queueing networks, random billiards. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers*
*Updated December 08, 2018
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (30)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications28
Citations100
Cit./Article3.6
Data from Web of Science

CERDA-HERNANDEZ, J.. Critical region for an Ising model coupled to causal triangulations. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, . Web of Science Citations: 0. (14/18810-1, 13/06179-2)

CERDA HERNANDEZ, J.. Potts model coupled to random causal triangulations. Journal of Mathematical Physics, v. 58, n. 12, . Web of Science Citations: 0. (14/18810-1, 13/06179-2, 12/04372-7)

CERDA-HERNANDEZ, JOSE; YAMBARTSEV, ANATOLY; ZOHREN, STEFAN. On the critical probability of percolation on random causal triangulations. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 31, n. 2, p. 215-228, . Web of Science Citations: 1. (14/18810-1)

HERNANDEZ, JOSE C.; KOVCHEGOV, YEVGENIY; OTTO, PETER T.. The aggregate path coupling method for the Potts model on bipartite graph. Journal of Mathematical Physics, v. 58, n. 2, . Web of Science Citations: 0. (15/16407-8)

CAMARGO, DARCY; POPOV, SERGUEI. Total Flooding Time and Rumor Propagation on Graphs. Journal of Statistical Physics, v. 166, n. 6, p. 1558-1571, . Web of Science Citations: 0. (13/23081-6)

FRIBERGH, ALEXANDER; POPOV, SERGUEI. Biased random walks on the interlacement set. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, v. 54, n. 3, p. 1341-1358, . Web of Science Citations: 0. (12/07166-9)

CAMARGO, DARCY; POPOV, SERGUEI. A one-dimensional version of the random interlacements. Stochastic Processes and their Applications, v. 128, n. 8, p. 2750-2778, . Web of Science Citations: 0. (13/23081-6)

DE BERNARDINI, DIEGO F.; GALLESCO, CHRISTOPHE; POPOV, SERGUEI. On uniform closeness of local times of Markov chains and i.i.d. sequences. Stochastic Processes and their Applications, v. 128, n. 10, p. 3221-3252, . Web of Science Citations: 0. (17/02022-2, 16/13646-4)

DE BERNARDINI, DIEGO F.; POPOV, SERGUEI. Russo's Formula for Random Interlacements. Journal of Statistical Physics, v. 160, n. 2, p. 321-335, . Web of Science Citations: 0. (09/52379-8, 14/14323-9)

GALLESCO, C.; GANTERT, N.; POPOV, S.; VACHKOVSKAIA, M.. A Conditional Quenched CLT for Random Walks Among Random Conductances on Z(d). Markov Processes and Related Fields, v. 20, n. 2, p. 287-328, . Web of Science Citations: 0. (09/52379-8, 10/16085-7)

GALLESCO, C.; GALLO, S.; TAKAHASHI, D. Y.. Explicit estimates in the Bramson-Kalikow model. Nonlinearity, v. 27, n. 9, p. 2281-2296, . Web of Science Citations: 2. (13/10101-9, 09/09809-1, 08/08171-0)

GALLESCO, CHRISTOPHE; POPOV, SERGUEI; SCHUETZ, GUNTER M.. Localization for a Random Walk in Slowly Decreasing Random Potential. Journal of Statistical Physics, v. 150, n. 2, p. 285-298, . Web of Science Citations: 1. (09/52379-8, 11/21089-4)

LEBENSZTAYN, E.; RODRIGUEZ, P. M.. A connection between a system of random walks and rumor transmission. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v. 392, n. 23, p. 5793-5800, . Web of Science Citations: 2. (12/22673-4, 10/06967-2)

MENSHIKOV, MIKHAIL; POPOV, SERGUEI. On Range and Local Time of Many-dimensional Submartingales. JOURNAL OF THEORETICAL PROBABILITY, v. 27, n. 2, p. 601-617, . Web of Science Citations: 3. (09/52379-8, 11/07000-0)

MENSHIKOV, M. V.; SISKO, V. V.; VACHKOVSKAIA, M.. Introduction to Shape Stability for a Storage Model. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY, v. 15, n. 1, p. 125-146, . Web of Science Citations: 0. (07/50459-9, 04/07276-2, 09/52379-8)

COMETS, FRANCIS; POPOV, SERGUEI; VACHKOVSKAIA, MARINA. Two-Dimensional Random Interlacements and Late Points for Random Walks. Communications in Mathematical Physics, v. 343, n. 1, p. 129-164, . Web of Science Citations: 2. (09/52379-8, 14/06815-9, 14/06998-6)

COMETS, FRANCIS; POPOV, SERGUEI. Ballistic regime for random walks in random environment with unbounded jumps and Knudsen billiards. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, v. 48, n. 3, p. 721-744, . Web of Science Citations: 5. (09/08665-6)

BELITSKY, V.; MENSHIKOV, M.; PETRITIS, D.; VACHKOVSKAIA, M.. Random Dynamical Systems with Systematic Drift Competing with Heavy-Tailed Randomness. Markov Processes and Related Fields, v. 22, n. 4, p. 629-652, . Web of Science Citations: 0. (09/52379-8, 11/07000-0, 11/51509-5)

GALLESCO, CHRISTOPHE; POPOV, SERGUEI. Random walks with unbounded jumps among random conductances I: Uniform quenched CLT. ELECTRONIC JOURNAL OF PROBABILITY, v. 17, p. 1-22, . Web of Science Citations: 2.

GALLESCO, CHRISTOPHE; MUELLER, SEBASTIAN; POPOV, SERGUEI; VACHKOVSKAIA, MARINA. Spiders in random environment. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v. 8, p. 129-147, . Web of Science Citations: 4. (09/08665-6)

GALLESCO, CHRISTOPHE; MUELLER, SEBASTIAN; POPOV, SERGUEI. A NOTE ON SPIDER WALKS. ESAIM-PROBABILITY AND STATISTICS, v. 15, p. 390-401, . Web of Science Citations: 7. (09/08665-6)

GANTERT, NINA; MUELLER, SEBASTIAN; POPOV, SERGUEI; VACHKOVSKAIA, MARINA. Random walks on Galton-Watson trees with random conductances. Stochastic Processes and their Applications, v. 122, n. 4, p. 1652-1671, . Web of Science Citations: 2. (09/08665-6, 10/16085-7)

COLETTI, CRISTIAN F.; RODRIGUEZ, PABLO M.; SCHINAZI, RINALDO B.. A Spatial Stochastic Model for Rumor Transmission. Journal of Statistical Physics, v. 147, n. 2, p. 375-381, . Web of Science Citations: 9. (10/06967-2)

LEBENSZTAYN, E.; MACHADO, F. P.; RODRIGUEZ, P. M.. LIMIT THEOREMS FOR A GENERAL STOCHASTIC RUMOUR MODEL. SIAM JOURNAL ON APPLIED MATHEMATICS, v. 71, n. 4, p. 1476-1486, . Web of Science Citations: 13. (09/18253-7, 10/06967-2)

MACPHEE, IAIN; MENSHIKOV, MIKHAIL; PETRITIS, DIMITRI; POPOV, SERGUEI. POLLING SYSTEMS WITH PARAMETER REGENERATION, THE GENERAL CASE. ANNALS OF APPLIED PROBABILITY, v. 18, n. 6, p. 2131-2155, . Web of Science Citations: 3. (04/07276-2, 04/13610-2)

MENSHIKOV, M. V.; VACHKOVSKAIA, M.; WADE, A. R.. Asymptotic behaviour of randomly reflecting billiards in unbounded tubular domains. Journal of Statistical Physics, v. 132, n. 6, p. 1097-1133, . Web of Science Citations: 16. (07/50459-9)

LEBENSZTAYN, E.; MACHADO, F. P.; RODRIGUEZ, P. M.. On the behaviour of a rumour process with random stifling. ENVIRONMENTAL MODELLING & SOFTWARE, v. 26, n. 4, p. 517-522, . Web of Science Citations: 15. (10/06967-2)

LEBENSZTAYN, ÉLCIO; MACHADO, FÁBIO P.; POPOV, SERGUEI. An improved upper bound for the critical probability of the frog model on homogeneous trees. Journal of Statistical Physics, v. 119, n. 1/2, p. 331-345, .

MENSHIKOV‚ MV; POPOV‚ S.Y.; VACHKOVSKAIA‚ M.. Multiscale percolation on k-symmetric mosaic. Statistics & Probability Letters, v. 52, n. 1, p. 79-84, . (97/12826-6, 99/12304-5)

DA SILVA, M. A. A.; CRESSONI, J. C.; SCHUETZ, GUNTER M.; VISWANATHAN, G. M.; TRIMPER, STEFFEN. Non-Gaussian propagator for elephant random walks. Physical Review E, v. 88, n. 2, . Web of Science Citations: 13. (11/13685-6, 11/21089-4, 11/06757-0)

Distribution map of accesses to this page
Click here to view the access summary to this page.
Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: